Journal of Differential Geometry

Codimension two holomorphic foliation

Dominique Cerveau and A. Lins Neto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is devoted to the study of codimension two holomorphic foliations and distributions. We prove the stability of complete intersection of codimension two distributions and foliations in the local case. Conversely we show the existence of codimension two foliations which are not contained in any codimension one foliation. We study problems related to the singular locus and we classify homogeneous foliations of small degree.

Article information

J. Differential Geom., Volume 113, Number 3 (2019), 385-416.

Received: 12 September 2016
First available in Project Euclid: 15 November 2019

Permanent link to this document

Digital Object Identifier

Primary: 34M15: Algebraic aspects (differential-algebraic, hypertranscendence, group- theoretical) 37F75: Holomorphic foliations and vector fields [See also 32M25, 32S65, 34Mxx]

holomorphic foliation


Cerveau, Dominique; Neto, A. Lins. Codimension two holomorphic foliation. J. Differential Geom. 113 (2019), no. 3, 385--416. doi:10.4310/jdg/1573786970.

Export citation